Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suggest medicine that helps to avoid getting pimples and dark spots

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4127 Questions
hello doctor, i am 32 years old female...ive sensitive and dry skin. of late i am getting small pimples like which does not have any puss in them..they start as a mosquito bite and itch, and later it is leaving a dark spot on my skin...and also suggest a cream which can be used daily so that i dont get any pimples in future..
Posted Thu, 2 Jan 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 2 hours later
Brief Answer: Kindly see the suggestions below Detailed Answer: Hi, I can understand your concern for the pimples and dark spots. After going through the history as well as thoroughly analyzing the pictures I can make out a diagnosis of "adult onset acne". Before I proceed let me explain you elaborately regarding the problem- Acne or pimples in most of teenage people starts appearing at the age of 13-14 years and then mostly vanishes by the age of 25-30 years. In some persons specifically females it can be erupts after the age of 30 years also. The main cause of pimple formation is basically due to hormones (chemicals which are influencing one or other body functions) in addition to the influence of certain other factors causing its aggravation. The hormone plays the most important role in high oil secretion and increase the size of oil glands. As the pores or ducts of the glands are blocked so it leads to formation of pimples. There are certain other factors such as application of oily or creamy products, over exposure to sunlight, heat and humidity or due to pinching, popping and squeezing of the pimples also leads to formation of pimples. As you have thyroid dysfunction so this may also be a contributing factor for the same. The aggravation of the eruptions can be seen just before the menses too because of upsurge of hormones. Therefore any of the above factors along with hormones can cause appearance of pimples after the age of 30 years. Once these are healing they leave the most problematic thing which are either marks or scars. So probably you got some idea regarding your acne. There are certain best of suggestions which you can follow: 1. Do not pinch, pop or squeeze any area on face. 2. Do not apply any creamy or oily stuff or any other cosmetics over face. 3. Try to avoid any home remedies suggested by your friends or family members or otherwise self implicated therapies also. Most of he times any of the home remedies blocks more of the pores and results in more aggravation of pimples. 4. Do not take steam or steam bath or massage on your face as these also aggravates the pimples. 5. Try avoiding situations of direct continuous exposure to sunlight or heat and humidity for long hours. 6. Kindly do not use any antibiotic as self medication. 7. Do not apply any hair oil on scalp or apply in very less amount. Wash your scalp daily with some good shampoo and let there be no dandruff in your scalp ( because dandruff itself causes blockage of pores of oil glands and then pimples). For the part of treatment: - For the lightening creams/ pigment reducing cream I general prescribe Kojic acid cream (like Clearz ultra ) and Azelaic acid cream ( Aziderm 10 %) at night time only over the affected area. These can be applied one after the other on alternate day basis at night time only. Apply it in such a thin layer that it should not be visible by naked eye. Do not try to rub it. These creams are to be used under dermatological guidance only. Azelaic acid cream will give you an additional advantage of reducing the pimples too. SO you can use it over active pimples also. - You can apply a good sunscreen (Ultraguard 40) over entire face in a very thin layer for 3-4 times. Apply it in such a thin layer that it should not be visible by naked eye. Do not rub it. You say that you are already applying sunscreen. The important fact is that it is to be applied half an hour before going out. The sunscreen are effective for 3 hours only, so if the direct or indirect exposure is present then reapply after eery 3 hours. - You can take any antioxidant and multivitamin along with the above especially those containing high amount of Vitamin A and vitamin C in it (like Antoxid HC or Perfectil). Do not go for any massage or any parlor activity at any beauty shop or parlors as it can lead to activation of pimples. I hope these informations will help you. If you have further queries I will be happy to help. All the best wishes for your forth coming engagement. "Wish you good glowing skin" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
Follow-up: Suggest medicine that helps to avoid getting pimples and dark spots 1 hour later
Thank you doctor for the answer . As i have mentioned earlier,my skin is very dry..and i have to apply moisture or any other cream after washing my face. Suggest me some cream or can i apply sunscreen directly.
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Brief Answer: apply a non-greasy and non oily sunscreen Detailed Answer: Hi, Welcome again to the forum and thanks for your query. You can apply the sunscreen suggested by me in ht earlier mail. As you have got dry skin so applying any moisturizer will make your pores blocked. SO it will be better if you can apply a non-greasy and non oily sunscreen. Most of the creams are either oil base do or cream based so accordingly I have suggested you the remedy. In my previous mail also I have stated to not to use any type of moisturizers. Do drink plenty of liquids (not tea or coffee) and have raw juicy fruits. Have patience to get better of the skin. "Wish you good glowing skin" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor